September 1st, 2010

(no subject)

i know this community might not be very active but i have a question/concern:

i get my birth control from planned parenthood. i have to pick it up every month. about three months ago, they said they were out of my birth control (ortho tri cyclen lo) and that they only had ortho tri cyclen, but that it wouldn't make a difference. i started taking it and continued to until about three weeks ago because they didn't have my regular birth control in yet. when i went to pick it up, they had my ortho tri cyclen lo available, so i went back to that. i'm on week three and i missed two pills about 3 days ago but i was told to take them and use a back up measure for 7 days. now i'm spotting really bad with cramps, and i don't know what could be causing it. do you think it's the switching of the birth control? or the missed pills? i've never spotted before or had any problems with my period being irregular and i haven't had sex since i missed the pills so i don't think i could be pregnant, right?

any advice would help! thanks in advance.